# SDR CA100806005

- Difficulty date: July 1, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech B300
- Aircraft time: 4,765 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3000 · Ice/Rain Protection System
- Part: De-Ice Valve
- Part number: ASCPN471116
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE DEICE VALVE OPENED SUPPLYING BLEED AIR TO BRAKE DEICE SYS WITHOUT BEING ELECTRICALLY ACTUATED VIA THE BRAKE DEICE SWITCH. (BRAKE DEICE INDICATION AND RT ENGINE TORQUE INDICATION CONFIRMED VALVE WAS OPENED.)  ON CLIMB OUT, THE RT BRAKE DEICE ANNUCIATOR ILLUMINATED AND COULD NOT BE EXTINGUISHED. DUE TO THE HIGH AMBIENT TEMPERATURE FOR THAT DAY THE CREW DECIDED TO RETURN TO THE DEPARTURE AIRPORT RATHER THAN CONTINUING THE FLIGHT AND THE POSSIBILITY EXPERIENCING A OVERHEAT SITUATION IN THE WHEEL WELL.
